# SDR WL7R200600002

- Difficulty date: October 5, 2006
- Submitted: October 24, 2006
- Operation: General aviation
- Filed by: Winslow Marine Products Corporation, repair station WL7R957N
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 1218FAUL03011
- Part serial: 12UL00189
- Condition: Unserviceable
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

LIFE RAFT HAD A PARACHUTE CORD TIED AROUND THE INFLATABLE PORTION OF THE LIFE RAFT, WHICH WOULD HAVE CAUSED THE LIFE RAFT TO STRANGLE AND THE LIFE RAFT WOULD HAVE FAILED TO DEPLOY.  PICTURE AVAILABLE.
